Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On singular points of linear differential equations with real coefficients


Author: Maxime Bôcher
Journal: Bull. Amer. Math. Soc. 5 (1899), 275-281
DOI: https://doi.org/10.1090/S0002-9904-1899-00594-9
This work is cited by: Bull. Amer. Math. Soc., Volume 6, Number 7 (1900), 279--280
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1899-00594-9